Patient :I was diagnosed with a UTI and prescribed with antibiotics for 5 days. The Ultrasound scan reported all organs as normal and no kidney stones. However, the 2nd day of antibiotics I developed sore throat and cold. So I skipped my morning dosages after consulting my doc. My symptoms got better. Meanwhile, the culture report was out and I was prescribed different antibiotics to continue for another 5 days. But I was skeptic to take antibiotics for a prolonged period. On the 4th day I noticed white spots in my stool so I stopped the antibiotics. I also started having mild intermittent joint pains (like muscle aches) at both feet and arms and upper back pain near the shoulder. My periods are delayed. My last period was 23rd July 2015. I also took a pregnancy home test which came out negative. The white spots in stool has reduced after stopping antibiotics. I'm worried if the onset symptoms are a side effects of antibiotics or underlying symptoms for something else. And also I'm stressed that my periods are late.
Symptoms: Periods delayed, intermittent ache in both feet, ankles, arms, joints, area between neck and shoulder. In unrine culture it said traces of protein/albumin, organism is enterobacter cloacae, colony count 70,000 cfu/ml
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.